liu.seSearch for publications in DiVA
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Stability of Ecosystems Under Invasions
Linköping University, Department of Mathematics, Mathematics and Applied Mathematics. Linköping University, Faculty of Science & Engineering.
Russian Academic Science, Russia; ITMO University, Russia.
Linköping University, Department of Physics, Chemistry and Biology, Theoretical Biology. Linköping University, Faculty of Science & Engineering.
2016 (English)In: Bulletin of Mathematical Biology, ISSN 0092-8240, E-ISSN 1522-9602, Vol. 78, no 11, 2186-2211 p.Article in journal (Refereed) Published
Abstract [en]

This paper considers a model of foodwebs taking into account species extinction and invasion. We show that system stability depends not only on usual parameters (mortality rates, self-limitation coefficients, and resource abundances), but also on an additional parameter ("biodiversity potential"). The main result is as follows. For foodwebs with random parameters, we obtain an estimate of probability that the foodweb exposed to invasion survives. This estimate involves different system parameters, size and its topological properties.

Place, publisher, year, edition, pages
SPRINGER , 2016. Vol. 78, no 11, 2186-2211 p.
Keyword [en]
Ecosystem stability; Invasions; Species extinctions
National Category
Probability Theory and Statistics
Identifiers
URN: urn:nbn:se:liu:diva-132997DOI: 10.1007/s11538-016-0216-7ISI: 000387343500003PubMedID: 27761700OAI: oai:DiVA.org:liu-132997DiVA: diva2:1054702
Note

Funding Agencies|Linkoping University; Government of Russian Federation [074-U01]; Russian Fund of Basic Research [16-01-00648]

Available from: 2016-12-09 Created: 2016-12-07 Last updated: 2016-12-09

Open Access in DiVA

No full text

Other links

Publisher's full textPubMed

Search in DiVA

By author/editor
Kozlov, VladimirWennergren, Uno
By organisation
Mathematics and Applied MathematicsFaculty of Science & EngineeringTheoretical Biology
In the same journal
Bulletin of Mathematical Biology
Probability Theory and Statistics

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 78 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf